MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. VERSYS FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. VERSYS FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHESIS, HIP
Catalog Number 00801802802
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 1 year and 5 months post implantation due to unknown reasons.There is no further information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00631005028, item name: liner 10 degree elevated rim 28 mm i.D.For use with 50/52/54 mm o.D.Shells, lot#: 62835807.G2: foreign: australia.H6: component code: head.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (b)(4).
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (b)(4).Sections updated: b4; g3; g6; h2; h11.

Brand Name
VERSYS FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21617763
Report Number0001822565-2025-00632
Device Sequence Number17814204
Product Code LPH
UDI-Device Identifier00889024144620
UDI-Public(01)00889024144620(17)270831(10)63755228
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00801802802
Device Lot Number63755228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale